Antibiotic plus other meds question...please help

Discussion in 'Fibromyalgia Main Forum' started by dahopper, Oct 16, 2006.

  1. dahopper

    dahopper New Member

    I am now taking Doxcycline 200mg x 2...Transfer Factor 4000 2...Valtrex (one three times a day)...Fluconazole 200mg 1 once a day...plus all my hormone, thyroid, GH shot supplements and my stomach feels so raw. What can I do? Will this always be this way. I was told I would probably have to take the doxy for a year. Can anyone give me good advice on this matter ...and is this safe to cram this much stuff down your throat four times a day? I do eat a meal with the Morning Noon and Dinner meds. Also I feel hungry more now then before but my stomach feels yucky...does this make since? Any help here would be greatly appreciated. Hugs Debbie
  2. dahopper

    dahopper New Member

    Someone please help me here....my stomach feels so YUCK !! Is there anything that will help this?
  3. fieldmouse

    fieldmouse New Member

    If you are concerned about taking all the meds together you can go online and check drug interactions.There are a few sites that are really good. They tell you if the drugs are safe to take together.I do this every time I start a new med. Hope this helps...Hugs...Mick!!
  4. fieldmouse

    fieldmouse New Member

  5. mollystwin

    mollystwin New Member

    I read from previous posts that you have Lyme which is not an easy thing to treat. My twin sis has lyme and has been taking doxy for months now. I know that she gets upset stomachs quite often and had to take a break from the doxy for a while because her esophagus was very irritated from the doxy. I'll bet its' the lyme treatment that;s making you feel so yucky!!

    Try ginger root tea for upset tummy. Also try asking for advice on the lyme board to see if anyone there can help you. Wish I could offer you more advice! Good Luck!!
  6. Mikie

    Mikie Moderator

    If not, the antibiotic will kill all the "good" gut flora and make you miserable. I take the Jarrodophilus sold here. There are a lot of good ones on the market. Don't scrimp on them; buy good ones. Eating yogurt isn't usually sufficient to recolonize the good bacteria.

    BTW, you are taking a lot of stuff at once. Be sure your doc checks your liver from time to time.

    Love, Mikie
    [This Message was Edited on 10/16/2006]
  7. dahopper

    dahopper New Member

    The Fluconazole is generic for Diflucan (I just found that out) still not sure what that is for. And Mikie I am taking Super Probiotics made by UltaCeuticals. And he has me on a pill called Liv 52 for my liver but I guess he should still check this out from time to time Huh ?

    Mick Thanks for the advice on the drug interactions...I will ckeck that out.

    Carla...I started the antibiotic..Valtrex..Diflucan & Transfer Factor all in one day :-( All the other meds I was taking before this did not effect my stomach. I really think it is the doxy...my stomach just feels raw and always feels empty even after I have had a meal. Weird !!

    Mollystwin I was just dx's with Lyme and EBV...CMV...Herpes Simplex 1...Mycoplama Pneumoniae...Candida so I guess all these new meds are to help attact all of this.

    I just thought maybe someone else is familiar with taking a combination of all these kind of drugs and some advice on the stomach issue. It just feels raw...Just Yuck !! LOL

    Thank You all for helping me out here...I do appreiciate your help here and concern. Hugs Debbie




  8. wld285

    wld285 New Member


    As for your original question, I don't know...I haven't gotten that far yet. Right now I am taking a mixture that I am not sure about either. I know they always start me on several things at one time, and I have to be careful of that.

    Actually, I see you are in my age range, and I would be interested in knowing if you have ant improvement taking these. When I go back, that will be my next step, treating the infections.

    I hope your problem resolves, and please let me know how you do.
    Linda
  9. Mikie

    Mikie Moderator

    Meds should only be started one at a time. That way, if there is a reaction, a different drug can be used. There are other ABX, instead of the Doxy, which treat mycoplasma infections. Zithromax is one of them as is minocin. Cipro is one too but it is a harsh drug with side effects. I would talk to the doc about all this and perhaps start over, one thing at a time.

    Love, Mikie
  10. dahopper

    dahopper New Member

    I leave today to go back to Dallas for 2 more IV's this week. I will stay till Thursday. I agree with you Mikie, I should of started them one at a time and I will talk to my doctor about it. I really want to stay on Doxy...for sure I never want to take cipro...I have heard too many horror stories.

    Carla...Thank You, I am worried about taking a antibiotic so long and what it will do to my stomach. I am taking prilosec and eating yoghurt and taking probiotics so I really guess I am doing everything I need to be doing. It just I do not know what to eat to sooth my tummy because aren't you suppose to saty away from dairy products as much as possible??

    Thank You Charlie21...I may try to look up more info on all this while in Dallas in a Motel with out much to do. Soft Fibrohugs to you too. :)

    Linda...I wish we could e-mail each other privatly to discuss your situation since you are doing what I am doing maybe it would be helpful to both of us. Not sure how you go about this since you can not give out your e-mail. :-(

    I am taking my third super viral Iv today. I hope it helps.
    Thank you guys so much...This has helped, just having someone to talk to about it helps. I know all of you understand that for sure.

    Love Debbie
  11. mollystwin

    mollystwin New Member

    The diflucan is a antifungal for candida you get from taking the doxy. The liv52 protects your liver from the damage that the diflucan may cause.

    I'll bet it's both the doxy and the transfer factor that is making your tummy yucky!! I take my transfer factor at night because it makes my tummy hurt.

    Good luck at your visit!
  12. dahopper

    dahopper New Member

    The doctor today ( I did not get to speak to him personally) but the nurse did while I was having my IV and he said the only two he likes to treat Lyme with is Doxy and Cipro so I will stick to doxy....I will never take Cipro. She just said to take my doxy with the last bite of my dinner instead right before. Does this seem right?
    I am totally overwhelmed here...LOL I need to get a drug schedule made out for myself with when..ect. I can take what and with or without what. I don't think I'm smart enough right now....I think my mind is on vacation. Its like the lights are on but no one is home. No...just teasing. Just in a weird mood. I am in Dallas in my hotel room bored. LOL Good night! Hugs, Love Debbie
  13. Mikie

    Mikie Moderator

    This TF is sold here and tragets Lyme. I took it for three months and pulse it now every six weeks. TF's are very powerful against pathogens. If you can get rid of a lot of the Lyme, the TF's might help you down the road. As I've said, though, I keep the Doxy on hand all the time just in case.

    Love, Mikie